Ask an expert
Question

04 Dec 2005

no period on injection
hi

me and my bf went to the clinic to ask about contraceptives cos we're thinking bout having sex.
we decided the injection would be the best option and the sister said my periods would be as normal and come every 4 weeks as usual.

we have not had sex yet but i have not had my period in over a month. there's no way i'm pregnant, but does the injection perhaps delay your period for the first couple of weeks or what?
also on your sex website you said it might cause amennorreah, but the sister did not tell me this.
is it possible?

thank u for ur help
Answer 311 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

80% of women on the injection do not have periods. You should have been told about this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.